# SDR FDEA200901200269

- Difficulty date: January 20, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 42,234 hours, 29,636 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: 651841615
- Condition: Dented
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY UPPER CHORD SKIN STRUCTURE HAS BULGE AT BS 328 BL 0. EVALUATED BULGE ON NLG WW UPPER SKIN BS 328 BL0 AS AN OIL CANNING DENT.  DETERMINED TO BE OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  DRILLED 1 INCH ROUND HOLE TO REMOVE DAMAGE IAW B727 SRM 51-10-1.  FABRICATED REPAIR DOUBLER FROM 2024T3 .050 SIZE 2 7/8 INCH ROUND.  INSTALLED REPAIR IAW B727 SRM 51-40-2 FIG 1 AND 53-10-2 FIG 2.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  THIS SDR WAS SUBMITTED IN ERROR AND IS A DUPLICATE OF SDR 09-0246 THAT WAS PREVIOUSLY SUBMITTED.  PLEASE DELETE THIS SDR- ADMINISTRATOR.
